# SDR USAA2013011800006

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 59,246 hours, 38,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE 2L DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSTALLED SERVICEABLE EMERGENCY LIGHT POWER SUPPLY (M1197).  REFERENCE 33-51-51 OF 737 AMM.  OPS CHECKS GOOD.
